Information about Cheston Cold Tablet
Uses / Indications: Cheston Cold Tablet is used in the treatment of common cold symptoms.
- Product composition:
- Cetirizine (5mg), Paracetamol / Acetaminophen (325mg), Phenylephrine (10mg)
Interactions / Warnings:
Taking Cetirizine+Paracetamol / Acetaminophen+Phenylephrine with alcohol can cause liver damage.
- Pregnancy interaction:
- Cheston Cold Tablet may be unsafe to use during pregnancy.Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
- Side Effects:
- Nausea, Vomiting, Headache, Fatigue, Dizziness, Dryness in mouth, Sleepiness, Allergic reaction.
- How to use:
- Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Cheston Cold Tablet may be taken with or without food, but it is better to take it at a fixed time.Take it with food if stomach upset occurs.
- How it works:
- Cheston Cold Tablet is a combination of three medicines: Cetirizine, Paracetamol / Acetaminophen and Phenylephrine which relieve common cold symptoms. Cetirizine is an antiallergic which blocks histamine (a chemical messenger) to relieve allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol / Acetaminophen is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.